Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent | Article suivant
Lasota, Andrzej
Invariant measures and a linear model of turbulence. Rendiconti del Seminario Matematico della Università di Padova, 61 (1979), p. 39-48
Texte intégral djvu | pdf | Analyses MR 569650 | Zbl 0459.28025

URL stable: http://www.numdam.org/item?id=RSMUP_1979__61__39_0

Bibliographie

[1] J. Bass, Stationary functions and their applications to turbulence. II: Navier-Stokes equations, J. Math. Anal. Appl., 47 (1974), pp. 458-503.  MR 349140 |  Zbl 0284.76040
[2] C. Foiaş, Statistical study of Navier-Stokes equations II, Rend. Sem. Mat. Univ. Padova, 49 (1973), pp. 9-123.
Numdam |  Zbl 0283.76018
[3] L. LANDAU - E. LIFSHITZ, Mécanique des fluides, Physique Théoretique, t. VI, Ed. Mir, Moscow, 1971.  Zbl 0216.25801
[4] A. Lasota, Relaxation oscillations and turbulence, Ordinary Differential Equations 1971 NRL-MRC Conference, Academic Press, New York (1972), pp. 175-183.  MR 434103 |  Zbl 0353.34040
[5] A. Lasota - J. Yorke, On the existence of invariant measures for transformations with strictly turbulent trajectories, Bull. Acad. Polon. Sci., Sér. Sci. Math. Astronom. Phys., 25 (1977), pp. 233-238.  MR 453977 |  Zbl 0357.28018
[6] G. Prodi, Teoremi ergodici per le equazioni della idrodinamica, C.I.M.E., Roma, 1960.  Zbl 0117.10504
[7] D. Ruelle - F. TAKENS, On the nature of turbulence, Comm. Math. Phys., 20 (1971), pp. 167-192.
Article |  MR 284067 |  Zbl 0223.76041
Copyright Cellule MathDoc 2014 | Crédit | Plan du site